# SDR GTIA2024031237981

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 17,296 hours, 7,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BELOW 10,000 GOT DIRTY SOCK SMELL REPORTED BY THE FA. AFTER TAKEOFF RAN ELIMINATION OF ODER QRH- ODOR WENT AWAY, PACK 1 OFF, X BLEED SHUT-PERFORMED PACK BURNOUT IAW AMM 21-00-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. A/C GOOD FOR SVC.
